# SDR DXTA200501034

- Difficulty date: October 21, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N956QS
- Make and model: Cessna 750
- Aircraft serial: 7500156
- Aircraft time: 4,483 hours, 2,866 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 200006074
- Condition: Failed
- Location: Cabin Cooling
- Part time: 62 hours, 46 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ODOR LIKE OIL BURNING COMING FROM PACKS IRRITATING EYES AND SHORTNESS OF BREATHING.  REMOVED COCKPIT ACM/COMP TURBO.  CLEANED SECONDARY HEAT EXCHANGER.  INSTALLED ACM/COMP.  TURBO OVERHAULED BY HAMILTON SUNDSTRAND CRS SI3R842L IAW CESSNA 750 M/M CHAP 21-51-00.  LEAK AND OPERATIONAL CHECK NORMAL.
